Turkish Journal of Nephrology
Case Report

Enoxaparine-related Internal Oblique Muscle Hematoma in a Patient with Renal Insufficiency

1.

Selcuk University Meram School of Medicine, Department of Nephrology, Konya, Turkey

2.

Selcuk University Meram School of Medicine, Department of Internal Medicine, Konya, Turkey

Turkish J Nephrol 2010; 19: 218-220
DOI: 10.5262/tndt.2010.1003.13
Read: 687 Downloads: 398 Published: 13 February 2019

Low-molecular-weight heparins (LMWHs) are increasingly being used in thromboembolic settings due to some advantages over unfractioned heparin. However, these beneficial effects may transform into potentially hazardous effects in patients with impaired renal function if standard doses are used. Inappropriately high-doses may lead to hematomas. Enoxaparine is the first and most extensively studied LMWH. The most frequently encountered hematomas related with enoxaparine occur at the rectus sheath and retroperitoneum. Lateral abdominal wall hematomas related with enoxaparine use have rarely been reported to date. We report an internal oblique muscle hematoma in a patient with moderate renal insufficiency despite adequate dose reduction and suggest some take-home points to prevent or treat hematoma complications.

Files
EISSN 2667-4440